# SDR SWIA201541508

- Difficulty date: October 5, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15203
- Aircraft time: 18,996 hours, 12,044 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: SH670319861
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL, ATTACH ANGLE CORRODED.  R & R DOOR SILL, ATTACH ANGLE  IAW SRM.
